Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 90, NWS Mobile, AL

June 19, 2007Greene County, Perry County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Jun 19, 2007, 3:35 PM CDT for Greene County, Perry County, Mississippi. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 3:35 PM CDT (20:35 UTC)
Expired
Jun 19, 2007, 4:30 PM CDT
In force
55 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

Counties Greene County, MS, Perry County, MS

The radar

The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:40 PM CDTTSTM WND DMGHintonville, MSTREES DOWN BETWEEN BEAUMONT AND RICHTON ON HWY 15
Jun 19, 4:10 PM CDTTSTM WND DMGLeakesville, MSTREES DOWN JUST SOUTH OF LEAKESVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 10:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2132 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 192035
SVRMOB
MSC041-111-192130-
/O.NEW.KMOB.SV.W.0090.070619T2035Z-070619T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
335 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF LEAKESVILLE...
  NORTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 430 PM CDT

* AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF RICHTON...
  OR ABOUT 7 MILES NORTH OF NEW AUGUSTA...AND MOVING SOUTHEAST AT 35
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HINTONVILLE AND KITTRELL BY 345 PM CDT...
  NEELY BY 405 PM CDT...
  VERNAL AND 7 MILES SOUTHWEST OF LEAKESVILLE BY 420 PM CDT...
  7 MILES SOUTHWEST OF PISGAH BY 430 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHWEST ALABAMA.

LAT...LON 3141 8905 3130 8915 3100 8859 3113 8846

$$
1 follow-up statement
000 
WWUS54 KMOB 192102
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CDT TUE JUN 19 2007

MSC041-111-192130-
/O.CON.KMOB.SV.W.0090.000000T0000Z-070619T2130Z/
PERRY MS-GREENE MS-
401 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR GREENE AND NORTHERN PERRY COUNTIES...

AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEELY...OR ABOUT 10
MILES WEST OF LEAKESVILLE...MOVING SOUTHEAST AT 60 MPH.

TREES WERE REPORTED BLOWN DOWN BETWEEN BEAUMONT AND RICTON AROUND 
340 PM.  THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT 
TUESDAY EVENING FOR A SMALL PART OF SOUTHEAST MISSISSIPPI. .

LAT...LON 3141 8905 3130 8912 3100 8859 3134 8845

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:45 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 19, 2:45 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
245 PM CDT TUE JUN 19 2007

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)...AN MCS CURRENTLY
OVER CENTRAL MISSISSIPPI CONTINUES TO DIVE SOUTH SOUTHEAST AND WILL
AFFECT OUR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA ZONES LATER
THIS AFTERNOON. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS
WITH THE MAIN THREAT BEING DAMAGING WINDS. THE UPPER LEVEL SHORTWAVE
CURRENTLY DEPICTED IN WATER VAPOR OVER THE LOWER TENNESSEE VALLEY
WILL CONTINUE EASTWARD TONIGHT. WEAK SURFACE LOW PRESSURE IS STILL
FORECAST TO DEVELOP OVER SOUTHEAST GEORGIA ON WEDNESDAY AND MOVE
EAST THROUGH THE WEEKEND. MEANWHILE...UPPER LEVEL RIDGING WILL BUILD
IN TO THE WEST. A RESULTING NORTHERLY FLOW WILL BRING DRIER
CONDITIONS FOR WEDNESDAY AFTERNOON AND THE REMAINDER OF THE SHORT
TERM. THIS WILL ALSO MEAN WARMER TEMPERATURES WITH HIGHS BACK INTO
THE LOW 90S. /04

THIS AFTERNOONS WET MICROBURST RISK: MODERATE.

.LONG TERM....(FRIDAY THROUGH TUESDAY)...A SIGNIFICANT UPPER LEVEL
RIDGE WILL BUILD INTO THE FORECAST AREA THROUGH THE WEEKEND. THIS
WILL SET UP A DRY AND HOT WEEKEND W/ TEMPS WARMING BACK INTO THE LOW
TO MID 90S. A SHORTWAVE IS FORECAST TO TOP THE UPPER LEVEL RIDGE ON
SUNDAY AND DROP SOUTHWARD INTO THE TENNESSEE VALLEY DURING THE
AFTERNOON HOURS. AS THIS FEATURE CONTINUES TO DROP SOUTHWARD ON
MONDAY...PW VALUES WILL CLIMB BACK TO AROUND 1.75 INCHES...SETTING
THE STAGE FOR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ON MON AND
TUE. THE NORTHERLY UPPER FLOW PATTERN WILL HAVE TO BE WATCHED LATE
IN THE WEEKEND INTO THE FIRST PART OF NEXT WEEK FOR POSSIBLE MCS
DEVELOPMENT AS WELL. /13

&&

.MARINE...LITTLE CHANGE FROM YESTERDAYS MARINE DISCUSSION...SURFACE
RIDGE ACROSS THE MARINE AREA HAS DRIFTED SOUTH AS UPPER TROUGH
CROSSES JUST TO THE NORTH.  A LOW PRESSURE CENTER FORECAST TO
DEVELOP OVER GEORGIA AS WEAK FRONT WITHIN THE TROUGH DISSIPATES. THE
SURFACE LOW DEVELOPING OVER THE SOUTHEAST UNITED STATES WILL PRODUCE
A WEST WIND TONIGHT AND A NORTHWEST TO NORTH WIND FOR THE COASTAL
WATERS TONIGHT INTO THURSDAY. WAVE HEIGHTS GENERALLY 2 TO 4 FEET
THROUGH THE PERIOD...EXCEPT BRIEFLY HIGHER NEAR SCATTERED
THUNDERSTORMS LATE THIS AFTERNOON AND NIGHT. /11

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM WILL DEVELOP OVER SOUTHEAST
STATES OVERNIGHT AND USHER DRIER AIR INTO THE REGION THROUGH
THURSDAY. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL
LEVELS THROUGH WEDNESDAY BUT ARE FORECAST TO DROP BELOW CRITICAL
LEVELS ON THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  94  67  94 /  40  20  00  05
PENSACOLA   75  94  71  94 /  40  20  00  05
DESTIN      77  91  74  93 /  50  30  00  05
EVERGREEN   70  92  61  92 /  50  20  00  05
WAYNESBORO  68  92  60  94 /  40  05  05  05
CAMDEN      71  91  64  93 /  40  10  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

04/KC
11/DF
13/JC
Hazardous weather outlook, Jun 19, 1:05 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
105 PM CDT TUE JUN 19 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-201100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
112 PM CDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TWO AREA OF STRONG TO SEVERE THUNDERSTORMS ARE OR WILL IMPACT THE
AREA THIS AFTERNOON AND EARLY EVENING. STRONG THUNDERSTORMS MOVING
EAST ACROSS INTERSTATE 65 THIS AFTERNOON MAY PRODUCE ISOLATED STRONG
WINDS ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. SOME PONDING OF
WATER ON AREA ROADS POSSIBLE...GENERALLY NORTH OF THE FLORIDA
PANHANDLE THIS AFTERNOON.

A CLUSTER OF STRONG TO SEVERE STORMS WILL MOVE FROM THE NORTHWEST
INTO WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA AFTER 3 PM
AND SPREAD SOUTH AND SOUTHEAST ACROSS INLAND SOUTHEAST MISSISSIPPI
AND SOUTHWEST ALABAMA. ENOUGH INSTABILITY IS IN PLACE FOR SOME
STORMS TO BECOME SEVERE...WITH DAMAGING DOWNBURSTS...VERY HEAVY
RAINS AND SMALL HAIL IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS THE UPPER SYSTEM MOVES EAST OF THE AREA...SCATTERED SHOWERS AND
THUNDERSTORMS ARE STILL POSSIBLE...MAINLY IN THE MORNING. LIMITED
INSTABILITY WILL HELP TO LIMIT THE CHANCES OF ANY OF THESE STORMS
FROM BECOMING SEVERE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 19, 12:46 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1246 PM CDT TUE JUN 19 2007

ALZ060-191815-
COVINGTON-
INCLUDING THE CITIES OF...ANDALUSIA...
1246 PM CDT TUE JUN 19 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER COVINGTON COUNTY...

AT 1241 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A
THUNDERSTORM 4 MILES WEST OF RED OAK...AND MOVING NORTHEAST AT 20
MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
LIBERTYVILLE...ANDALUSIA...GREEN BAY...BABBIE AND SANFORD THROUGH 115
PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...CLOUD TO GROUND
LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL
TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 19, 1:05 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
105 PM CDT TUE JUN 19 2007

ALZ052-053-055>062-191900-
UPPER BALDWIN-UPPER
MOBILE-ESCAMBIA-COVINGTON-WASHINGTON-CONECUH-MONROE-BUTLER-CLARKE-
CRENSHAW-
INCLUDING THE CITIES OF...ANDALUSIA...EVERGREEN AND LUVERNE...
105 PM CDT TUE JUN 19 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER ESCAMBIA...
COVINGTON...WASHINGTON...CONECUH...MONROE...BUTLER...CLARKE...
CRENSHAW...BALDWIN AND MOBILE COUNTIES...

AT 1258 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 4 MILES EAST OF BRADLEYTON TO 3 MILES
SOUTHWEST OF VINEGAR BEND...AND MOVING SOUTHEAST AT 15 MPH.
INDIVIDUAL STORMS WITHIN THE LINE ARE MOVING EAST TO NORTHEAST 15 TO
20 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
OWASSA...RUTLEDGE...PIGEON CREEK...EVERGREEN...MCKENZIE...LUVERNE
AND URIAH THROUGH 200 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...CLOUD TO GROUND
LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL
TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, Jun 19, 2:34 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CDT TUE JUN 19 2007

ALZ051-MSZ067-075-192030-
CHOCTAW-PERRY-WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...
234 PM CDT TUE JUN 19 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED NORTHWEST OF CHOCTAW...
PERRY AND WAYNE COUNTIES...

AT 228 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
THUNDERSTORMS FROM 40 MILES NORTHWEST OF YANTLEY IN CHOCTAW COUNTY
ALABAMA TO 70 MILES NORTHWEST OF RICHTON IN PERRY COUNTY
MISSISSIPPI...AND MOVING SOUTHEAST AT 35 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
NORTHWESTERN CHOCTAW COUNTY...WAYNE COUNTY AND NORTHERN PERRY COUNTY
STARTING AROUND 300 PM CDT.

REMEMBER THAT WAYNE AND PERRY COUNTIES MISSISSIPPI ARE UNDER A
SEVERE THUNFERSTORM WATCH UNTIL 5 PM AND THAT THUNDERSTORMS CAN
INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. WARNINGS MAY BE
REQUIRED. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO
GROUND LIGHTNING...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, Jun 19, 2:34 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT ...CORRECTED...
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CDT TUE JUN 19 2007

ALZ051-MSZ067-075-192030-
CHOCTAW-PERRY-WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...
234 PM CDT TUE JUN 19 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED NORTHWEST OF CHOCTAW...
PERRY AND WAYNE COUNTIES...

AT 228 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
THUNDERSTORMS FROM 40 MILES NORTHWEST OF YANTLEY IN CHOCTAW COUNTY
ALABAMA TO 70 MILES NORTHWEST OF RICHTON IN PERRY COUNTY
MISSISSIPPI...AND MOVING SOUTHEAST AT 35 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
NORTHWESTERN CHOCTAW COUNTY...WAYNE COUNTY AND NORTHERN PERRY COUNTY
STARTING AROUND 300 PM CDT.

REMEMBER THAT WAYNE AND PERRY COUNTIES MISSISSIPPI ARE UNDER A
SEVERE THUNDERSTORM WATCH UNTIL 5 PM AND THAT THUNDERSTORMS CAN
INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. WARNINGS MAY BE
REQUIRED. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO
GROUND LIGHTNING...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, Jun 19, 3:27 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT TUE JUN 19 2007

ALZ051-052-061-MSZ067-075-076-078-079-192130-
UPPER MOBILE-WASHINGTON-CHOCTAW-GEORGE-STONE-PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA...
WAYNESBORO...WIGGINS AND CHATOM...
327 PM CDT TUE JUN 19 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WASHINGTON...
CHOCTAW...GEORGE...STONE...PERRY...GREENE...WAYNE AND MOBILE
COUNTIES...

AT 324 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 6 MILES WEST OF HINTON TO 52 MILES WEST OF
TALLAHALA...AND MOVING SOUTH AT 40 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
HIWANNEE...TALLAHALA...RHODES...WAYNESBORO...WOODWARDS...EVANSBORO
AND MELVIN THROUGH 430 PM CDT.

REMEMBER THAT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 500 PM
CDT TUESDAY EVENING FOR GREENE...PERRY...AND WAYNE COUNTIES IN
SOUTHEAST MISSISSIPPI...AND ANOTHER SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR STONE AND GEORGE COUNTY
IN SOUTHEAST MISSISSIPPI...AND MOBILE COUNTY IN SOUTHWEST ALABAMA.
THIS MEANS THUNDERSTORMS CAN INTENSIFY TO SEVERE LIMITS IN A SHORT
TIME. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO
GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS COULD DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:12 PM CDTSevere Thunderstorm WarningMOBGeorge63 min
Jun 19, 4:33 PM CDTSevere Thunderstorm WarningMOBStone27 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.